# SDR DXTA200702593

- Difficulty date: November 3, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 9,585 hours, 6,081 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200202181
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 4,842 hours, 3,019 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A BURNED OIL SMELL COMING FROM AIR SYSTEM. REMOVED FAULTY AIR CYCLE MACHINE. INSTALLED REPAIRED UNIT.   PERFORMED LEAK AND OPS CHECK GOOD. IAW MM. 21-50-00
